Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Irregular periods, spotting seen on 1st and 3rd day, heavy on 4th day. What could be going on?

Hi, at the end of last month i was expecting my period. it came but i only spotted once the whole day. This is unusual for me. My 1st day through my 3rd day are usually my heavy days. i continued spotting for the next three days. on the fourth day my period was heavy and continues to be heavy. im on day 9 now! What could be going on?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016

There are several reasons of irregular period like PCOD, hormonal imbalance, over wt/ extreme loss, mental stress, emotional upset, eating disorder, thyroid problem etc.

Therefore, you need one USG lower abdomen along with some hormone tests like LH/ FSH, Thyroid profile, serum Progesterone for complete evaluation. Kindly, consult with your gynecologist and take advice accordingly.

Combined hormonal pill is quite effective to treat irregular period. Tranexamic acid group of drug can be given to control bleeding. Control body wt, avoid stress, take healthy low carbohydrate diet with avoidance of fatty food and sleep properly.

Be well.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor